BibTeX record journals/appml/LuL05

download as .bib file

@article{DBLP:journals/appml/LuL05,
  author    = {Tzon{-}Tzer Lu and
               Z. C. Li},
  title     = {The cracked-beam problem solved by the boundary approximation method},
  journal   = {Appl. Math. Lett.},
  volume    = {18},
  number    = {1},
  pages     = {11--16},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.aml.2004.07.017},
  doi       = {10.1016/j.aml.2004.07.017},
  timestamp = {Tue, 27 Oct 2020 16:44:20 +0100},
  biburl    = {https://dblp.org/rec/journals/appml/LuL05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics